Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest medication for eye flu

Answered by
Dr.
Dr. Dadapeer K

Ophthalmologist

Practicing since :2003

Answered : 5709 Questions

default
Posted on Thu, 10 Sep 2015 in Vision and Eye Disorders
Question: I am suffering from eye flu and it is really irritating me. Please suggest any eyedrops or other medicine for this.
doctor
Answered by Dr. Dadapeer K 8 hours later
Brief Answer:
This requires treatment by the use of antibiotic eye drops.

Detailed Answer:
Hello

Welcome to Health care Magic.

I am Dr. DADAPEER K, an Ophthalmologist and I will be answering your question.


I reviewed your history.
If you are having symptoms of redness, watering, discharge, irritation of the eye it indicates infection of the eye in the from of conjunctivitis.

This requires treatment by the use of antibiotic eye drops like Moxifloxacin eye drops one drop 4-6 times a day. The use of artificial tears eye drops like Refresh tears will provide symptomatic relief from irritation.
The condition should resolve by 3-5 days.

If possible do send me the photo of the affected eye so that I can confirm the diagnosis and advice you accordingly.

Hope this answers your question and the information is helpful to you.


Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dadapeer K 42 minutes later
Thank you Doctor. I had this problem about 10 years back. But there is no such problem after that. Please see the picture of my eye attached herewith.

Also, my nephew (about 3 years old) also suffering from the same problem. Can you please suggest a good eye drops for him as well.

Thank you
XXXX
doctor
Answered by Dr. Dadapeer K 29 minutes later
Brief Answer:
It is conjunctivitis.

Detailed Answer:
Hello
Thank you for the follow up question.

I reviewed the photo attached with the question.
The photo shows conjunctivitis. This requires use of antibiotic eye drops as I mentioned in my previous answer.

Your nephew can also use Moxifloxacin eye drops.

Hope this answers your question.

Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Treatment/Therapy

Recent questions on  Artificial tears

doctor1 MD

I am an 80 year old male and I have had a blood shot condition first in the right eye and now the same thing in my left eye. I do feel some pressure behind the eye. My vision doesn't seem to be effected. I do wear corrective lens . The condition...

doctor1 MD

Weakness on the left side of my mouth

doctor1 MD

I have pain in both hips. My feet itch and the palms of my hands itch. I have dry eye . I have gained weight. I am depressed. I am tired all the time.

doctor1 MD

i am suffering from allergic conjunctivitis from the last 3 yrs presently using a combination of Loteprednol & Tobramycin eyes drops alongwith artificial tears initially felt a lot of dryness in the eyes but since yesterday eyese are watering , kindly advice further line of treatment

doctor1 MD

We live in an area where the nut harvest has just occurred. I have had irritation in my eyes for the last few weeks, and the irritation has not subsided, in spite of a heavy rain to clear the air. My optometrist diagnosed dry eye, but none of the drops she gave me have helped. My eye has some matter in it in the morning, and my eyes feel irritated, especially when it is slightly windy outdoors. My eyes tear up and I have to constantly wipe them with a tissue. Do you think my eyes are infected, or is this probably an allergy? Would antibiotics clear up the problem since artificial tears, etc. have done no good. Thanks

doctor1 MD

Since this morning I have had burning, very red eyes (Right worse than left), a foreign body sensation in the eyes and sensitive to sunlight. I tried artificial tears, removing eye makeup, and rinsing the eye but the symptoms are not getting any better. Should I go to the ER or wait until the morning?

doctor1 MD

I was diagnosed with occular rosacea. After many treatments including steroid drops and allergy drops as well as artificial tears daily I have had no relief. I have also recently developed a red dry patch on top of my eyelid. I am unsure what to do next. I have seen dr 6 times in regards to this. Symptoms are worse than ever...